# SDR USAA2009051891199

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 19,801 hours, 15,385 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 0325
- Condition: Broken
- Location: Evac Slide
- Part time: 23,334 hours, 18,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4368996 - FLT 2027 - BOS-DCA - RIGHT OVERWING SLIDE RESERVOIR INFLATION CABLE TIP BROKEN.  REMOVED AND REPLACED RIGHT OVERWING SLIDE RESERVOIR INFLATION BOTTLE ASSEMBLY.
